Red Area on Chin After TCA Peel

I Had a Peri Oral TCA Peel 5 Months Ago. I Have a Wide Red Area on my Chin 5 Months After. have been using 1% steroid cream for 3 weeks with no improvement. What can I do?

Doctor Answers 1

Treating redness from TCA peel

It sounds like you are experiencing post inflammatory hyperpigmentation (PIH). I recommend you go back to follow up with your treating technician for post-treatment care. I would stop using the hydrocortisone cream for now until you go back to the medical office where you had the treatment done for follow up. Over use, or long-term use, of topical steriod cream can cause atrophy (thinning of the skin) over time and should only be used short term. Good luck!


Aurora Plastic Surgeon
4.5 out of 5 stars 18 reviews

Treating redness from TCA peel

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

It sounds like you are experiencing post inflammatory hyperpigmentation (PIH). I recommend you go back to follow up with your treating technician for post-treatment care. I would stop using the hydrocortisone cream for now until you go back to the medical office where you had the treatment done for follow up. Over use, or long-term use, of topical steriod cream can cause atrophy (thinning of the skin) over time and should only be used short term. Good luck!


Aurora Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.